# SDR DL72E992461

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT THE STRINGER 4R LAP JOINT BETWEEN FS 620 AND 640.  THE DISCREPANCY WAS REPAIRED BY ER/A 333765-14 AT HMV.
